# SDR DL72L020038

- Difficulty date: January 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 76,624 hours, 51,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION BETWEEN FS 1030 & 1050 AT STRINGER 28L.  THE CORROSION WAS REMOVED WITH A 16 X 4 INCH CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH A DOUBLER PER ER/A 382438-14, REV A.
